my husband had his bladder@protrate removed in nov 2007 and he fell on the ice but didn't seem to have any problem.don't know if it's related or not. but now for a month or more he has been going through severe pain. in his groin, lower back and pelvic. had a bone scan and cat scan and they were both clear of cancer. he has been using enema's t go to the bathroom which relieve the pressure, but only a little bit. never get's rid of the pain . the enema's hurt up inside him when he does it. and his penis has a burning in it. even know it's not connected to anything. he has a urostomy bag now.he has been on all kinds of drugs. morphin, tynenol 3 for pain. but nothing is working
any idea what we are to look for?, the doc have no idea why he has pain. or some kind of test that might show up the problem? thank you
Hi. If the cause of the pain is a spinal cord problem or a tumor, doing an MRI of the lower back and pelvic areas may be helpful since this procedure is better than CAT or bone scans in visualizing problems in soft tissue structures.
The fact that he's still having pain in spite of morphine and tylenol use may mean that it's necessary to either increase the dose of his pain medications or add an additional drug. From your descriptions, it seems to me that he may also be suffering from what is called neuropathic pain. This is a type of pain resulting from nerve injury (example: spinal cord compression). If this is the case, he may benefit from the addition of a drug that addresses this kind of pain - either gabapentin (Neurontin) or pregabalin (Lyrica). You can ask your husband's oncologist if these drugs are appropriate for him.
thank you for your information. will certainly check this out. his doctor is an md. what is an oncologist? His doc thought he might be constipated from all the pills he was on. so told him to have enemas and get him loosended up. which he did and have to call her next week to let her know he is not constipated and is still in a lot of pain. thanks again
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.